Skip to Main content Skip to Navigation
Journal articles

Infinite dimensional weak Dirichlet processes and convolution type processes

Abstract : The present paper continues the study of infinite dimensional calculus via regularization, started by C. Di Girolami and the second named author, introducing the notion of weak Dirichlet process in this context. Such a process X, taking values in a Banach space H, is the sum of a local martingale and a suitable orthogonal process. The concept of weak Dirichlet process fits the notion of convolution type processes, a class including mild solutions for stochastic evolution equations on infinite dimensional Hilbert spaces and in particular of several classes of stochastic partial differential equations (SPDEs). In particular the mentioned decomposition appears to be a substitute of an Itô's type formula applied to f (t, X(t)) where f : [0, T ] × H → R is a C 0,1 function and X a convolution type processes.
Document type :
Journal articles
Complete list of metadata

Cited literature [41 references]  Display  Hide  Download
Contributor : Francesco Russo Connect in order to contact the contributor
Submitted on : Sunday, June 12, 2016 - 4:20:08 PM
Last modification on : Wednesday, May 11, 2022 - 12:06:06 PM
Long-term archiving on: : Tuesday, September 13, 2016 - 10:11:17 AM


Files produced by the author(s)



Giorgio Fabbri, Francesco Russo. Infinite dimensional weak Dirichlet processes and convolution type processes. Stochastic Processes and their Applications, Elsevier, 2017, 127 (1), pp.325-357. ⟨10.1016/⟩. ⟨hal-01330684⟩



Record views


Files downloads